# SDR UPS00832262

- Difficulty date: March 28, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9754022501
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LOWER FLOORBEAM TO CUSP FITTING CRACKED FS 280 AT LONG 21R.  REMOVED, FAB AND REPLACED CUSP FITTING IAW SRM 51-1-21 & 51-3-0.
